# SDR CALA0400684

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,077 hours, 28,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE UPPER FLANGE OF FLOORBEAM CORRODED AT NUT PLATE HOLE, STA 312, RBL 8.  A FLOORBEAM REPAIR WAS INSTALLED IAW SRM 53-10-51.
